# SDR AALA20151227005

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 77,248 hours, 40,842 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 91032586
- Condition: Faulty
- Location: Zone 100
- Part time: 18,549 hours, 9,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE 30,000 AUTOPILOT & AUTO THROTTLE DISCONNECTED.  CAPTAIN HAD FAST & SLOW FAIL LIGHT ON MACH TRIM INOPERATIVE & UNRELIABLE AIRSPEED.  R & R NR 1 AIR DATA COMPUTER IAW AMM 34-16-01.  PERFORMED OPERATIONAL TEST IAW AMM 22-01-05.  SYS CHECKED NORMAL.
